urologist-icon
Long term use of Dynapres
On doctors advise I take Dynapres 0.4mg after dinner for over last 6 years. Are there any concerns with such long term use of the medicine? My prostrate is slightly enlarged , PSA 1.13. Recently experienced mild pain after urination at night and dull discomfort in anal region having to pass stool three times a day lately but feeling urge to pass stool persists. Afraid of apply pressure as I don't want to aggravate the prostrate.
113 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Keep taking as prescribed, go for regular medical check up
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +109
Consult with a doctor
Online now
If you r getting symptoms even after taking medication ..you have to think of further treatment.. Consult urologist and discuss about treatment..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.